# SDR SWAA2020061288457

- Difficulty date: May 29, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 312-328 LBL 45 WL 208 CRACKED AT FLOOR PANEL HOLE.  REMOVED DAMAGED INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL AT BS312-328 LBL 45 WL 208 PER SRM 51-40-02-0G-0 AND DWG 141A5400.
